Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Directivity for one-dimensional scalar raciation


Author: J. L. Synge
Journal: Quart. Appl. Math. 25 (1967), 317-318
DOI: https://doi.org/10.1090/qam/99888
MathSciNet review: QAM99888
Full-text PDF Free Access

Abstract | Additional Information

Abstract: This is an elementary contribution to the theory of directivity for scalar radiation. An infinite string is made to vibrate by application of external force to a finite portion of it. It is shown how this force may be applied so that all the energy travels off to the right and none to the left.


Additional Information

DOI: https://doi.org/10.1090/qam/99888
Article copyright: © Copyright 1967 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website